# SDR SWAA2022032365535

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ANTENNA SKIN DOUBLER IN FCB BILGE STA 500A-500B BETWEEN STR 28L-28R WL 152 (MARKED) / REMOVED ANTENNA SKIN DOUBLER ON FCB BILGE STA500A-500B BETWEEN STR 28L-28R I.A.W SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW CHANNEL I.A.W DWG 143A3233 ID:0003. REV:- AND SRM 51-40-05-0G-0. INSTALLED ANTENNA SKIN DOUBLER AND NEW CHANNEL I.A.W SRM 51-40-02-0G-0. DWG 143A3233 ID:0003 REV:- AND DWG 143A3230 ID:0009 REV:D
